# SDR MASA200600476

- Difficulty date: February 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 23,057 hours, 22,253 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P86662
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 10,050 hours, 9,456 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7072 DRO, CAPTAIN REPORTED AILERON TRIM WILL NOT MOVE.  MAINTENANCE REMOVED AND REPLACED AILERON TRIM ACTUATOR.
